Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red spots on the legs after taking Toridol?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1671 Questions

default
Posted on Wed, 15 Mar 2017 in Accident and Emergency
Question: Hi ... Today I was given a shot of toridol and an antibiotic. The last 45 minutes my legs have begun to itch so sever I have red pimpling all up and down my legs and bruising. Now it has moved to my torso and arms. Should I be alarmed? Should I go to the ER?
doctor
Answered by Dr. Salah Saad Shoman 5 minutes later
Brief Answer:
Please go to ER as soon as possible

Detailed Answer:
Dear XXXX, yes you should go to the ER immediately . you are experiencing an allergic reaction. the severest form of allergic reaction is anaphylaxis and could be fatal . this should be treated by an anti-histaminic injection as avil and a steroid injection as dexamethasone .
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Salah Saad Shoman 18 minutes later
Can I ask a another question

Sometimes my legs will itch like that all on their own. With no external elements to cause this. What would you thing would cause this?
doctor
Answered by Dr. Salah Saad Shoman 3 hours later
Brief Answer:
Folliculitis, eczema or urticaria

Detailed Answer:
Dear XXXX, this could be due to
1) folliculitis due to tight clothes or shaving
2) Eczema in reaction to soaps, detergents , cosmetics or sweat
3) urticaria which is red with white center in reaction to cold or certain foods.
I hope I answered your question
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Dexamethasone

doctor1 MD

hello my name is chris lane and i was born with CAHD salt wasting form it causes a lot of problems for me as well do my ongoing permanent medication(dexamethasone, and fludrocortisone) the chronic pain and dizziness have always been apart of my disease and I am desperately seeking to find out if I would qualify for medical marijuana.THANKS!! Chris

doctor1 MD

Hello
My mom has lung cancer and she is 46 years old.
Here's her medical history:
Left breast cancer (03.11.09); T1c(1-2cm) N0 (0/4nodes) Grade II IDC ER+/PR=HER2 (2+on IHC). She completed 6 cycles of adjuvant FAC chemotherapy followed by 60Gy/30fr adjuvant RT completed 05.0810. She was also started on Tamoxifen.
She developed rectal bleeding in February 2010. Colonoscopy in July 2010 showed a stenosing tumour extending from 10-18cm from the anal verge. Biopsy revealed a moderately differentiated adenocarcinoma and pelvic MRI suggested this to be a T3N2 lesion. She was started on Oxaliplatin, capecitabine , bevacizumab. She was admitted in the hospital due to complains of weakness, hypotension and bloody diarrhoea. After it was treated she underwent surgery and palliative colostomy without resection of the colonic primary because it was very adherent to the intra abdominal structures and the surgeon did not want to risk major exploration and dissection in the presence of peritonitis secondary to a colonic perforation. After post operative recovery she had been suffering from peripheral neuropathy and still is. However, she has found relief with TENS.
PET/CT scan showed bilateral pleural based metastatic lesions and a possible left lower lung parenchymal deposit also. the primary lesion did not show increased FDG uptake, possibly secondary to having its blood supply cut off by the surgeon. She was also diagnosed with multiple filling defects in the right lung on CTPA and received therapeutic low molecular weight heparin. She has a clot in her lung vessel for which she gets clexane injections everyday. She had pleural effusions aspirated three times since the start of May 2011, from the right and left side. She got a Groshong central venous catheter and started her chemotherapy (Ondansetron, dexamethasone, atropine, irinotecan). She completed 1 cycle of her chemotherapy. The chemotherapy was discontinued because of a severe infection due to the Groshong line. She was started on antibiotics but the catheter was ultimately removed. After the infection settled and she recovered a little of her strength, she was misdiagnosed with passive pneumonia and was given Tazocin. It was just recently diagnosed as loculated pleural effusion. She also has a collapsed lower right lobe. She had the effusions aspirated 3 times, one time every day.The lobe has shown improvement. She is now complaining of chest pain, pressure on the chest and extreme shortness of breath. She has been on oxygen for about a week now and finds it difficult and tiring to breath without the oxygen mask. The lung saturation however is within acceptable parameters so i dont understand why she finds it difficult to breath without the oxygen. It has gotten so bad that she's unable to talk properly and can hardly complete a sentence without taking breaks. Yesterday night her chest pain got so bad they had to give her morphine which took quite a lot of time to wear off and she felt extremely lethargic. She is complaining of palpitations and says her heart skips beats(for which she was given Metoprolol Tartrate) but no significant improvement is noted. But the doctor says her heart is doing fine, so im really confused. She also feels a tingling sensation around her lips, head and limbs quite frequently and keeps getting these tiny jolts every now and then. What do you suggest we do about that? Overall, she feels extremely weak and is drowsy and lethargic most of the times and im getting really worried because she is showing no signs of improvement. Should she start getting her chemotherapy even though she's really weak? and can you please tell me what to do about her breathing and lethargy?

doctor1 MD

Have chronic bronchitis copd 5 weeks. On 3 different steriods and new armour thyroid med. Lungs will not clear. 3 antibiotics. Stopped dexamethasone yesterday. Feel horrible. Adrenal insufficency too. Now tongue is burning and dark. Could I be in a crisis from stopping steriods abruptly. Now Stomache is three times its normal size. Should I take some prednisone? Red rash on chest and face.

doctor1 MD

I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and bilateral c5. The medication used was Lidocaine and Dexamethasone . At 1226 am(12/12/17 I checked my...

doctor1 MD

hi I have been facing sudden sensori-nural hearing loss for one week , I have been taking methyle prednonsole from saterday and had intratympanic instillation of inj dexamethasone yesterday , now I want to know what are the next treatment that I should follow and where to go for the treatment.

doctor1 MD

My boyfriend has had a sudden onset of hives all over his body with the exception of his neck, face and head on Sunday. He has been on Benadryl since Sunday afternoon and Benedryl and prednisone since Monday with very little relief. It seems to...

doctor1 MD

I have been taking capecitabine++500MG (4000MG per day) for 3 months after healing from XXXXXXX surgery having the right half of my colon removed. My hands and feet have lost al the epidermis and are as red as beets. They are very sensitive. Lines...